Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Arithmetric structure and lacunary Fourier series
HTML articles powered by AMS MathViewer

by George Benke PDF
Proc. Amer. Math. Soc. 34 (1972), 128-132 Request permission

Abstract:

We prove a theorem concerning the arithmetic structure of $\Lambda (p)$ sets. This generalizes a result of Rudin and yields a new characterization of Sidon sets for certain Abelian groups.
References
  • Alfred Horn, A characterization of unions of linearly independent sets, J. London Math. Soc. 30 (1955), 494–496. MR 71487, DOI 10.1112/jlms/s1-30.4.494
  • Jean-Pierre Kahane, Some random series of functions, D. C. Heath and Company Raytheon Education Company, Lexington, Mass., 1968. MR 0254888
  • M. P. Malliavin-Brameret and P. Malliavin, Caractérisation arithmétique d’une classe d’ensembles de Helson, C. R. Acad. Sci. Paris 264 (1967), 192-193.
  • Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0152834
  • Walter Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203–227. MR 0116177, DOI 10.1512/iumj.1960.9.59013
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45
  • Retrieve articles in all journals with MSC: 43A45
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 128-132
  • MSC: Primary 43A45
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0301456-8
  • MathSciNet review: 0301456